CSpace

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
Strain tensors on hyperbolic surfaces and their applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 1, 页码: 36
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:18/0  |  Submit date:2021/06/01
Keywords hyperbolic surface  Shell  Nonlinear elasticity  Riemannian geometry  
On a Rigidity Problem of Beardon and Minda 期刊论文
COMPUTATIONAL METHODS AND FUNCTION THEORY, 2021, 页码: 9
Authors:  L, Baokui;  Wang, Yuefei
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
Cross-ratios  Absolute cross-ratios  Mobius transformations  Conjugate Mobius transformations  
Attitude synchronization and rigid formation of multiple rigid bodies over proximity networks 期刊论文
AUTOMATICA, 2021, 卷号: 125, 页码: 10
Authors:  Deng, Juan;  Wang, Lin;  Liu, Zhixin
Favorite  |  View/Download:19/0  |  Submit date:2021/06/01
Rigid body  Attitude synchronization  Rigid formation  Collision avoidance  
Lower Bounds of Optimal Exponentials of Thickness in Geometry Rigidity Inequality for Shells 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 17
Authors:  Yao Pengfei
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
Geometry rigidity inequality  shell  nonlinear elasticity  Riemannian geometry  
W-Entropy, Super Perelman Ricci Flows, and (K, m)-Ricci Solitons 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 3, 页码: 3149-3180
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:33/0  |  Submit date:2020/09/23
W-entropy  Witten Laplacian  CD(K, m)-condition  (K, m)-Ricci solitons  (K, m)-super Perelman Ricci flows  (K, m)-Perelman Ricci flow  Gaussian solitons  
RC-positivity and rigidity of harmonic maps into Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 371-380
Authors:  Wang, Jun;  Yang, Xiaokui
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
RC-positivity  harmonic maps  pluri-harmonic maps  rigidity  
Monotonicity and rigidity of the W-entropy on RCD(0, N) spaces 期刊论文
MANUSCRIPTA MATHEMATICA, 2020, 页码: 31
Authors:  Kuwada, Kazumasa;  Li, Xiang-Dong
Favorite  |  View/Download:34/0  |  Submit date:2020/05/24
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:16/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
Eigenvalue estimate of the Dirac operator and Rigidity of Poincare-Einstein metrics 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2019, 卷号: 293, 期号: 1-2, 页码: 485-502
Authors:  Chen, Daguang;  Wang, Fang;  Zhang, Xiao
Favorite  |  View/Download:31/0  |  Submit date:2020/01/10
Eigenvalue  Dirac operator  Boundary condition  Yamabe invariant  Poincare-Einstein metric  
A rigidity property of superpositions involving determinantal processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 4, 页码: 1371-1378
Authors:  Qiu, Yanqi
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Independent superposition  Poisson point process  Determinantal point process